# SDR N6WA2020112901

- Difficulty date: November 29, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 39,782 hours, 30,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN FROM OF EXIT ROW INOPERABLE.  R & R EMERGENCY OVERHEAD LIGHT FWD OF EXIT ROW BULB, IAW AMM CRJ 550 AMM 33-51-09.  OPERATIONS CHECK GOOD.
